# SDR DALA2021031801560

- Difficulty date: March 15, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 70,777 hours, 26,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 2R. CORRECTIVE ACTION:OPS CKS GOOD AT THIS TIME. (1755567)
